MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; STEREOTACTIC SYSTEM APPLICATION SOFTWARE

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; STEREOTACTIC SYSTEM APPLICATION SOFTWARE
Catalog Number 8000-020-002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the account, during a case, the patient had a csf leak and the device was inaccurate.The surgeon was unclear if the device was the cause of the csf leak.The patient was sent to a hospital for further evaluation.Per the account an additional surgery was required to repair the csf leak.The additional procedure to repair the csf leak was completed successfully without a surgical delay; medical intervention or adverse consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.

Brand Name
SCOPIS ENT SW WITH TARGET GUIDED SURGERY
Common Device Name
STEREOTACTIC SYSTEM APPLICATION SOFTWARE
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19353965
Report Number0008010177-2024-00046
Device Sequence Number18008881
Product Code PGW
UDI-Device Identifier07613327413199
UDI-Public07613327413199
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8000-020-002
Device Lot NumberVER. 3.4.5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown